# SDR 99UAL900284

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Condition: Loose
- Location: Ac Duct
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FL 410, CREW REPORTED AT SMOOTH CRUISE A NOTICEABLE POP NOISE HEARD BY CREW AND FA'S.  FA'S REPORTED A VIBRATION AT THE  FLOOR LEVEL IN THE MID GALLEY AREA.  NOTE ALL ENGINE PARAMETERS, BLEEDS, PACK OPERATIONS WERE NORMAL.  RETURNED TO IAD, OVERWEIGHT LANDING.  *S/D*  BRACKET THAT SUPPORTS EXTERNAL AIR CONDITIONING CONNECTOR WAS NOT SECURED.  IAD REMOVED BRACKET AND RESECURED BRACKET TO DUCT.  JFK INSPECTED THE DUCT AND BRACKET AND FOUND IT TO BE SECURED.  BOS COMPLETED EG5268 WHICH CHECK THE CONDITION AND SECURITY OF THE DUCT, BRACKETS, AND RODS.  ALL WERE REPORTED TO BE IN GOOD CONDITION.
